# SDR IPXA2024020595863

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 56,101 hours, 8,695 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*DIVERSION* NAI VALVE 3 EICAS MSG FOLLOWED BY BLD 3 OVHT/PRV, DID NOT RESET VIA QRH PROC. DURING ACCOMPLISHMENT OF THE OPS TEST OF THE PRV/ PRVC / HPSOV WHILE ENGINES RUNNING, CARRIED OUT OPS TEST OF THE NAI IAW AMM 30-21-00-710-801-001, ALL FOUND SATISFACTORY.
